MathSciNet Relay Station
MathSciNet bibliographic data
MR1831820 (2002e:14030) 14F05 (14J32 18E30 20F36 53D40)
Seidel, Paul; Thomas, Richard Braid group actions on derived categories of coherent sheaves. Duke Math. J. 108 (2001), no. 1, 37–108.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement